It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Multiple Sclerosis Board Index
Pages: 1 2 Showing 1 - 20 of 39 for bad symptoms about tysabri. (0.031 seconds)


Tysabri
Jul 11, 2009
... like to put me on Tysabri. I am terrified as well. I really want to feel normal and am almost to the point of saying "Ok let's do it" but I have read so much bad stuff about tysabri. I am 38 year old female whose main problems with MS are my vision and I am dizzy ALL the time and always off balance like I am drunk. ... (7 replies)
... If your disease has not progressed and you have no new symptoms since starting Tysabri, it's apparently working for you! ... (89 replies)
... really understand it, but it give a really good understanding of what PML is and how it is caused. I think with the professionals putting their heads together, Tysabri may still make it back on the market. From what I'm gathering from this report is that Tysabri destroys your immune system and then the JC virus takes over. ... (2 replies)

... When I was first dx, I was on Avonex for the first year but did not like the flu symptoms so switched to Betaseron for a couple years until I had elevated liver enzymes. I am now on Copaxone for the last two years. ... (9 replies)
... tay in school, work fulltime and raise my 3 kids without ever missing a day......then one day, the symtoms stopped. No more nauseau and flu like symtoms. It took about 30 shots to get to that point. ... (18 replies)
... Remitting MS and is sometimes used for other types of MS...its NOT FOR PAIN. You will not get any relief of your symptoms from taking Tysabri, and in fact, its not supposed to give you pain relief.. ... (10 replies)
... I was on Tysabri with a positive JC virus test result. Unfortunately for me, after 3 infusions, I built up antibodies to it, which made me incredibly sick and had to go off it... ... (9 replies)
... I'm 28 yrs old was diagnosed in 04... 1 Day after i was put under and had a tooth pulled!! Was like a real bad flu for 4 weeks. I've had Numbness, tingling ,loosing eye sight, Balance problems and Dizziness............ My last MRI was last Dec. ... (1 replies)
... I am leaning on doing the study. Im confident in the medication and that it won't do anything bad to me, but if it did, I would like to have them collect my data to help someone else. It's just a little blood. ... (8 replies)
... has your neuro told you about the effects of the MS meds? ... (18 replies)
... I have been diagnosed with MS since 2008. I originally started on Rebif, which I took for about 1.5 years. I never once had any side effects from Rebif until the end when I started to develop major depression, which is why I stopped. ... (3 replies)
... oesn't mean to sound depressing, but it is mostly directed to people that have had MS for the last 15 years plus. I read this board and there is much hope there about the research that is happening, but hasn't this been going on for the last 15 years? ... (5 replies)
... possible. I was diagnosed 20 years ago and they had no treatment for MS. That could have a lot to do with my decision too. I did not like it when I would have bad exacerbations and all that could be offered was steroids. The last 17 years have shown a lot of progress being made in treating MS. ... (15 replies)
Skeptical
Jun 25, 2018
... I was on Tysabri- loved it.... But, after receiving $18K bill from infusions for 3 months, against my max co-pay commitments (haha)....went to Copaxone instead of Rebif. However, last week was continuing tests in prep for Tecfidera and for first time (never heard of before) I tested positive for JC Virus, and Neuro said this disqualified me from taking Tecfidera or Tysabri.... (17 replies)
Skeptical
Jul 30, 2016
... Are you asking about tecfidera or Tysabri? ... (17 replies)
... lke symptoms that they describe were brutal 3 nights a week. ... (7 replies)
... the disease is reversable with tons of steroids...the symptoms unfortunately are similar to a really bad MS relapse. ... (5 replies)
Stopping work
Jan 16, 2015
... Im going to say a prayer for you that Tysabri helps you....but I do have to ask why you think it will reverse your symptoms? ... (8 replies)
... But when I was diagnosed, I started researching every deficiency or disease that I could have that had similar symptoms but WASN'T MS. It's not even that I was trying to get away from the diagnosis because I was scared of it... ... (5 replies)
... Betaseron is an Interferon, and its side effects of flu like symptoms are accompanied by the possiblity of site reactions. This means red marks where you inject, soar spots, etc.. ... (17 replies)


Associated Tags: copaxone, info and opinions needed, tysabri

Pages: 1 2

All times are GMT -7. The time now is 10:16 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!